FELD better, not thinking of metastases only when liver lesions appear after bleomycin-based treatment for non-seminoma testis from metastases
SourceBMC Cancer, 13, (2013), article 491
Article / Letter to editor
Display more detailsDisplay less details
SubjectIGMD 2: Molecular gastro-enterology and hepatology NCMLS 5: Membrane transport and intracellular motility; NCEBP 14: Cardiovascular diseases; NCEBP 7: Effective primary care and public health ONCOL 2: Age-related aspects of cancer; ONCOL 2: Age-related aspects of cancer NCEBP 4: Quality of hospital and integrated care; ONCOL 3: Translational research; NCEBP 14: Cardiovascular diseases ONCOL 5: Aetiology, screening and detection
BACKGROUND: Bleomycin has become an integral part of chemotherapy in patients with germ-cell tumors. One of the most feared side effects is bleomycin-induced pneumonitis. In patients with mild or moderate BIP, radiological signs disappear almost completely within nine months after discontinuation of bleomycin treatment. CASE PRESENTATION: We present a patient with a history of non seminoma of the testis and bleomycin-induced pneumonitis. During follow-up, regression of the hypothesis of eosinophilic migration to the liver after regression of bleomycin-induced pneumonitis is highly suspicious based on transient eosinophilia and focal eosinophilic liver disease. CONCLUSION: As follow up may consist of CT scanning in germ-line tumor patients, transient eosinophilic liver lesions reported during regressive bleomycin-induced pneumonitis should not be presumed automatically as metastatic tumor relapse and require further sequential imaging and pathological examination.
Upload full text
Use your RU credentials (u/z-number and password) to log in with SURFconext to upload a file for processing by the repository team.